# SDR CALA2017120104257

- Difficulty date: December 1, 2017
- Submitted: December 2, 2017
- Operation: Air carrier
- Aircraft: N768UA
- Make and model: Boeing 777222
- Aircraft serial: 26919
- Aircraft time: 88,726 hours, 15,932 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Guard
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LTS SWITCH GUARD ON OVERHEAD CKPT PANEL/BROKEN REPLACED SWITCH GUARD AS REQD. OK FOR SERVICE
